Use of Device Problem (1670); Failure to Osseointegrate (1863); Osseointegration Problem (3003)
Health Effect - Clinical Codes
Failure of Implant (1924); Inadequate Osseointegration (2646); Patient Problem/Medical Problem (2688)
Date of Event
10/06/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
The doctor reported that implant was removed due to failure of osseointegration, approximately 8 months after the implant placement date.Oral hygiene around the implant site was good.Bone quality at surgical site was type 1.During the surgery, no significant findings were observed.